Side Effects Of painKillers: If there is pain in the chest, then do not take pain killer, it can cause many types of damage to the body.

 | 
s
Know the connection between heart attack with chest pain

Doctors say that the problem of diarrhea increases significantly in summer, due to which gas is formed in the stomach and it can cause chest pain. In many cases, this pain is also a sign of a heart attack.

Due to the formation of gas in the stomach in summer, many times there is pain and burning in the chest. causing chest pain It happens. Sometimes heart problems Or due to other reasons also this pain occurs, but people are pain killers. Trying to cure myself. Sometimes it becomes a habit to take pain killers and some people start taking them every second or third day. Doctors say that pain killers should not be taken during any type of chest pain. This has a serious impact on health. Pain killers have many side effects are there. Due to this other parts of the body can also be affected.

Dr. Ajit Kumar of the Cardiology Department of Rajiv Gandhi Hospital says that chest pain is a major symptom of heart attack, but most people consider it to be gas pain and start taking medicines on their own, while this should not be done. If someone is having sudden severe pain in the chest. And if this pain is going to the hands, then it is a symptom of a heart attack. According to this, if there is trouble in breathing and exhaustion along with chest pain, then even in this situation go to the hospital immediately. Never be careless if you have chest pain. Because reaching the hospital on time can save the life of a heart attack patient.

These are the disadvantages of painkillers

According to the British Medical General, pain killers sometimes also damage the kidney and liver. These medicines affect the kidney’s ability to filter less water from the body. Pain killers also affect the function of the heart and there is a risk of heart attack and stroke. These drugs increase or decrease the heartbeat. Due to this, there is a possibility of getting a heart attack.

According to Dr. Ajit, if the pain is very severe, then only pain killers can be taken and that too after consulting a doctor. If you experience abdominal pain after taking pain killers, you should immediately go to the hospital. Heart patients should not take painkillers at all. It should also not be given to pregnant women and small children.

Source: www.tv9hindi.com